# SDR DALA2025021101080

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 35,499 hours, 13,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0805037) DENT IN AFT CARGO DOOR SURROUNDING STRUCTURE AT STATION 847.0 5" BELOW STR 21R. INSTALLED NEW INNER AND OUTER DOUBLERS AND STARTED TO INSTALL FASTENERS REF. B737 SRM 53-00-01-2R PROCEDURE 24, FINISHED INSTALLING FASTENERS REF. B737 SRM 53-00-01-2R PROCEDURE 24. APPLIED CIC TO INNER STRUCTURE, INSTALLED SIDEWALL PANEL AFT OF DOOR OPENING.
